So Tired, but not Anemic!!

Question

Hi, Great site, I was writing because I am always tired and I mean real tired all the time. I am trying to go back to work at a full time job after 3 years off. The work will be very hard warehouse work but the pay is good. My overall health is great. I have stop taking my depression pills for over 3 months and feel well I also have stop taking my Buspar and trazadone later was for sleep. My sleep is great now without pills. My question is why am I so tired all the time. My virus has been undetectable since 1996 and I am on Combivir and sustiva. I am not anemic. I was on testosterone for about 8 months last year in the beginning. But my doctor stopped it. I was in the normal range but on the low side. I would just like to have all my energy back. I don't drink or smoke or party. I am faithful to all my meds. What could be the problem? Would Procrit help if I'm not anemic? I have a great appetite and sleep well 8 hours on the average. Please help if you can. Thanks San Antonio Texas

Answer

Hello

You've achieved a lot of goals during your treatment. It's great that your counts are undetectable, and that you're able to sleep well after discontinuing some of the meds. It sounds like you're doing all the right things, so I can understand your frustration with the fatigue. Procrit won't help if you are not anemic. Did your fatigue level increase when the testosterone treatments were stopped? It takes the body a few months to get the testosterone production up to "normal levels" when the external source of testosterone (injections or patches) is discontinued. If you have been off of the testosterone treatments for about three months, your "baseline" level can be accurately measured. It might be worth discussing with your doctor, especially since your testosterone level has been "low normal" in the past.